# SDR AALA201811199034

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 60,163 hours, 22,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW EMERGENCY LIGHT LENS MISSING.  THE AIRCRAFT WAS GROUNDED.  INSTALLED THE SEAT MOUNTED EMERGENCY LIGHT LENS IAW AMM 33-51-18.  OPS CHECKED NORMAL.
